# SDR RRXA98407

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 58229291
- Condition: Damaged
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FRAME WITH ELONGATED HOLES, AT STA 1000 AND FOUND LONGERON 35 LEFT WITH CORROSION DAMAGE.  REMOVED DAMAGED SECTIONS FROM FRAME, AND CORROSION FROM LONGERON 35L, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIRS IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-05276.
